ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

О термодинамике модели Гейзенберга в одномерных квазипериодических структурах

Бадалян, Д. А. and Гаспарян, В. М. and Абрамян, Р. М. and Хачатрян, А. Ж. (1997) О термодинамике модели Гейзенберга в одномерных квазипериодических структурах. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 32 (3). pp. 119-124. ISSN 0002-3035

[img]
Preview
PDF
Download (869Kb) | Preview
    Item Type: Article
    Additional Information: Միաչափ քվազիպարբերական ստրուկտուրաների Հայզենբերգի մոդելի թերմոդինամիկայի մասին: On thermodynamics of Heisenberg`s model in one-dimensional quasiperiodical structures.
    Uncontrolled Keywords: Բադալյան Դ. Հ., Գասպարյան Վ. Մ., Աբրահամյան Ռ. Մ., Խաչատրյան Ա. Ժ., Badalian D. H., Gasparian V. M., Abrahamian R. M., Khachatrian A. Gh.
    Subjects: Q Science > QC Physics > Thermodynamics
    Q Science > QC Physics > Molecular Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 04 Jul 2012 09:58
    Last Modified: 06 Mar 2014 11:31
    URI: http://physics.asj-oa.am/id/eprint/877

    Actions (login required)

    View Item